# SDR CA110606012

- Difficulty date: June 4, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 51,544 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: C20229001
- Condition: Failed
- Location: Brake Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT ADVISED FLIGHT DISPATCH THAT THEY HAD A BRAKE TEMPERATURE INDICATION PROBLEM, AND THE WERE RETURNING BACK TO STATION.   JUST AFTER LIFTOFF HAD A ECAM  BRAKE HOT.  NR 1 BRAKE TEMP INCREASED TO 1,000 DEGREES C.  GEAR SELECTED DOWN WITH NO EFFECT.  EVENTUALY COOLED TO 300+ DEGREE C THAN ROSE AGAIN TO 450 DEGREE C.  CREW DECLARED AN EMERGENCY WITH ATC, AND THE ACFT LANDED OVERWEIGHT.  FOUND THE NR 1 BRAKE TEMP SENSOR INOP.  FIX: BSCU REPLACED.  NR1 BRAKE TEMP SENSOR REPLACED IAW AMM 32-00-00.  CKD SERV, THE FOLLOWING PARTS HAVE BEEN IDENTIFIED.  BRAKE TEMP SENSOR: MPN C20229001, BSCU PN C202163392E34, SN 378.
